Discussions that mention pravachol

High & Low Blood Pressure board


I'm a 57 year old woman who has trouble taking both hc meds and hb meds. It seems I just get all the stupid side effects. I am now taking benicar hct and dynacirc cr for bp and i'm suppose to be on lescol xl for hc.

About a month ago i started getting cramps in my feet and then my whole leg, knee , thigh and lower back hurt terribly. I have had trouble with lipitor, zocor, and pravachol in the past so i assumed it might be the lescol. I stopped taking it about 2 weeks ago, but still have back and leg pain, no more foot cramps though.

I also just don't feel good, sometimes just feel like my whole body is thumping, don't know how else to discribe it. hands and legs feel tingly. I have had problems with dynacirc before, chest pain and tingling. Dr. took me off it for awhile, bp went high again in about 5 weeks, so he put me back on the dynacirc again.

i have an appointment tomorrow and although my bp is good now i just don't know whether i should stay on the dynacirc. I think dr. thinks i'm a hypochondriac, i know his staff does, i'm really dreading going. I kinda was wondering myself if this was all in my mind until i found this wonderful site. It was great to know i wasn't the only one who has problems with meds. :bouncing:

I would appreciate knowing if anyone is on dynacirc and experiencing any problems. Thanks in advance for your input.